| Catalog Number |
3C0062 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified quantity of interlink system continu-flo solution set large bore 4-way stopcock extension sets came apart at the stopcock.One (1) set fell apart while hooking up the patient which also resulted in a fluid and blood leak.The other unspecified quantity of sets were all loose at the stopcock while checking them prior to patient use.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.